# SDR DALA2020122804311

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 23,778 hours, 9,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ROW 35 SEAT MOUNTED EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED SEAT ASSEMBLY LIGHT, REF B737 WDM 33-51.  OPERATIONS CHECK GOOD.
